Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Topology of the Universe from COBE-DMR - a wavelet approach
Authors: Rocha, G.; Cayón, L.; Bowen, R.; Canavezes, A.; Silk, J.; Banday, A. J.; Górski, K. M.
Date of Publication (YYYY-MM-DD): 2004-07-01
Title of Journal: Monthly Notices of the Royal Astronomical Society
Volume: 351
Issue / Number: 3
Start Page: 769
End Page: 778
Document Type: Article
ID: 176671.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.